Word sense disambiguation using fuzzy semantic-based string similarity model / Amir Abd-Rashid … [et al.]

Abd-Rashid, Amir and Abdul-Rahman, Shuzlina and Yusof, Nor Nadiah and Mohamed, Azlinah (2018) Word sense disambiguation using fuzzy semantic-based string similarity model / Amir Abd-Rashid … [et al.]. Malaysian Journal of Computing (MJoC), 3 (2). pp. 154-161. ISSN ISSN: 2231-7473 eISSN: 2600-8238

Official URL: https://mjoc.uitm.edu.my

Abstract

Sentences are the language of human communication. This communication medium is so fluid that words and meaning can have many interpretations by readers. Besides, a document that consists of thousands of sentences would be tough for the reader to understand the content. In this case, computer power is required to analyse the gigantic batch size of the text. However, there are several arguments that actively discuss regarding the output generated by a computer toward the meaning of the passage in terms of accuracy. One of the reasons for this issue is the existing of the ambiguous word with multiple meanings in a sentence. The passage might be incorrectly translated due to wrong sense selection during the early phase of sentence translation. Translating sentence in this paper means either the sentence has a negative or positive meaning. Thus, this research discusses on how to disambiguate the term in a sentence by referring to the Wordnet repository by proposing the use of fuzzy semantic-based similarity model. The proposed model promising to return a good result for detecting the similarity of two sentences that has been proven in the past research. At the end of this paper, preliminary result which shows the flow of how the proposed framework working is discussed.

Metadata

Item Type: Article
Creators:
CreatorsEmail / ID. Num
Abd-Rashid, Amirare_mer10@yahoo.com
Abdul-Rahman, Shuzlinashuzlina@tmsk.uitm.edu.my
Yusof, Nor Nadiahnornadiah@gmail.com
Mohamed, Azlinahazlinah@tmsk.uitm.edu.my
Subjects: Q Science > QA Mathematics > Fuzzy arithmetic
Q Science > QA Mathematics > Fuzzy logic
Divisions: Universiti Teknologi MARA, Shah Alam > Faculty of Computer and Mathematical Sciences
Journal or Publication Title: Malaysian Journal of Computing (MJoC)
Journal: UiTM Journal > Malaysian Journal of Computing (MJoC)
ISSN: ISSN: 2231-7473 eISSN: 2600-8238
Volume: 3
Number: 2
Page Range: pp. 154-161
Official URL: https://mjoc.uitm.edu.my
Item ID: 43249
Uncontrolled Keywords: Disambiguity, Fuzzy, SentiWordNet, WordNet
URI: http://ir.uitm.edu.my/id/eprint/43249

Download

[img] Text
43249.pdf

Download (455kB)

ID Number

43249

Others


View in Google Scholar

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year